# SDR IPXA2020062256857

- Difficulty date: May 23, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AEA055329
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C UPPER LT WTB RIB SUPPORT ANGLE AT STA 1361 BELOW L30L IS CRACKED.  REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED UPPER LT WTB RIB SUPPORT ANGLE AT STA 1361 BELOW L30L IAW SRM 51-35-01 AND DRWG AEA0553. (MINOR)
